# SDR CA060208013

- Difficulty date: February 28, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 73512562
- Condition: Broken
- Location: Lt Engine
- Part time: 37,781 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER A SMOOTH LANDING, THE A/C HIT AN ABNORMALLY LARGE WAVE, WHICH CAUSED THE A/C TO GET AIRBORNE THAN CAME DOWN HARD ON A SMALLER WAVE, WHICH RESULTED IN A LARGE JOLT TO THE A/C.  IT WAS THEN NOTICED THAT THE LT ENGINE AND POWER LEVERS HAD SHIFTED FORWARD.  IT WAS ALSO NOTICED THAT THE LT ENGINE HAD DROPPED A BIT.
